# SDR HEEA0016315

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5426U
- Make and model: Skrsky S76A
- Aircraft serial: 760167
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Ring
- Part number: 7610408011041
- Condition: Worn
- Location: Swashplate
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWASHPLATE'S OUTBOARD DIAMETER LINERS WORN.
